IJPAM: Volume 99, No. 3 (2015)

APPLICATION OF GENERALIZED DIFFERENTIAL
TRANSFORM METHOD TO FRACTIONAL ORDER
RICCATI DIFFERENTIAL EQUATION AND
NUMERICAL RESULT

Manish Kumar Bansal$^1$, Rashmi Jain$^2$
$^{1,2}$Department of Mathematics
Malaviya National Institute of Technology
Jaipur, 302017, INDIA


Abstract. In the present paper, we obtain the approximate solutions of Fractional Order Riccati Differential Equation by Generalized Differential Transform Method (GDTM). The fractional derivatives are described in the Caputo sense. Next we give eight numerical examples for sake of illustration of our method. Finally, we demonstrate our findings by means of two graphs by making use of MATHEMATICA software.

Received: November 26, 2014

AMS Subject Classification: 26A33, 35A22, 65L05, 34A08

Key Words and Phrases: Caputo fractional derivative, generalized differential transform method, fractional order Riccati differential equation, fractional differential equation

Download paper from here.




DOI: 10.12732/ijpam.v99i3.10 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 99
Issue: 3
Pages: 355 - 366


Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).